# SDR CA100713016

- Difficulty date: July 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737242C
- Aircraft time: 66,220 hours, 40,100 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 57176244
- Condition: Cracked
- Location: Cockpit
- Part time: 34,481 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

OUTER PANE CRACKED DURING FLIGHT, WINDOW REPLACED AND TEMP CONTROLLER SENT TO BE CHECKED, IF THERE WAS AN ISSUE WITH THE TEMP CONTROLLER SDR WILL BE UPDATED.
